Common fixed point results in intuitionistic fuzzy metric spaces under nonlinear type contractions

Manoj Ughade, R. D. Daheriya, Rashmi Jain

Abstract


In this paper, we establish some new common fixed point theorems for a class of nonlinear contractions in intuitionistic fuzzy metric spaces.

Full Text: PDF

How to Cite this Article:

Manoj Ughade, R. D. Daheriya, Rashmi Jain, Common fixed point results in intuitionistic fuzzy metric spaces under nonlinear type contractions, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 162-171

Copyright © 2017 Manoj Ughade, R. D. Daheriya, Rashmi Jain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.